Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 196, NWS Jackson, MS

April 22, 2017Jasper County, Smith County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 22, 2017, 6:38 PM CDT for Jasper County, Smith County, Mississippi. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2017, 6:38 PM CDT (23:38 UTC)
Expired
Apr 22, 2017, 7:30 PM CDT
In force
52 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jasper County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 60 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 6:53 PM CDTTSTM WND DMGSylvarena, MSTREES DOWN IN SYLVARENA.
Apr 22, 6:58 PM CDTTSTM WND DMG2 Se Sylvarena, MSTREE DOWN ACROSS HWY 18.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
919 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

122 
WUUS54 KJAN 222338
SVRJAN
MSC061-129-230030-
/O.NEW.KJAN.SV.W.0196.170422T2338Z-170423T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
638 PM CDT SAT APR 22 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Western Jasper County in east central Mississippi...
  Smith County in central Mississippi...

* Until 730 PM CDT

* At 638 PM CDT, a severe thunderstorm was located near Raleigh, or
  19 miles northwest of Stringer, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Bay Springs around 705 PM CDT. 
  Turnerville around 710 PM CDT. 
  Stringer around 715 PM CDT. 

Other locations impacted by this severe thunderstorm include
Sylvarena, Montrose and Louin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3181 8921 3180 8944 3197 8965 3205 8966
      3205 8967 3223 8960 3222 8908
TIME...MOT...LOC 2338Z 294DEG 27KT 3206 8949 

HAIL...1.00IN
WIND...60MPH
 
$$

DC
2 follow-up statements
475 
WWUS54 KJAN 222357
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
657 PM CDT SAT APR 22 2017

MSC061-129-230030-
/O.CON.KJAN.SV.W.0196.000000T0000Z-170423T0030Z/
Jasper MS-Smith MS-
657 PM CDT SAT APR 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN JASPER AND NORTHERN SMITH COUNTIES...

At 656 PM CDT, a severe thunderstorm was located over Bay Springs, or
8 miles north of Stringer, moving southeast at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

This severe storm will be near...
  Stringer and Turnerville around 705 PM CDT. 

Other locations impacted by this severe thunderstorm include
Sylvarena, Montrose and Louin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3181 8923 3188 8940 3197 8965 3205 8966
      3205 8967 3222 8943 3222 8908 3181 8921
TIME...MOT...LOC 2356Z 293DEG 32KT 3199 8930 

HAIL...1.00IN
WIND...70MPH
 
$$

DC
287 
WWUS54 KJAN 230020
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
720 PM CDT SAT APR 22 2017

MSC129-230029-
/O.CAN.KJAN.SV.W.0196.000000T0000Z-170423T0030Z/
Smith MS-
720 PM CDT SAT APR 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SMITH COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3184 8920 3190 8932 3217 8932 3212 8911
TIME...MOT...LOC 0019Z 294DEG 27KT 3192 8911 

$$

MSC061-230030-
/O.CON.KJAN.SV.W.0196.000000T0000Z-170423T0030Z/
Jasper MS-
720 PM CDT SAT APR 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN JASPER COUNTY...

At 719 PM CDT, a severe thunderstorm was located 7 miles west of
Heidelberg, or 9 miles east of Stringer, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

this severe thunderstorm will remain over mainly rural areas of
western Jasper County, including the following locations: Montrose
and Louin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3184 8920 3190 8932 3217 8932 3212 8911
TIME...MOT...LOC 0019Z 294DEG 27KT 3192 8911 

HAIL...1.00IN
WIND...60MPH
 
$$

DC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 4:38 PM CDT, 2 hours earlier.

Area forecast discussion, Apr 22, 4:38 PM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Jackson MS
438 PM CDT Sat Apr 22 2017

...SEVERE STORMS POSSIBLE THIS AFTERNOON...

.DISCUSSION...

This afternoon through Sunday,

A slight severe weather risk will continue through late afternoon
ahead of the cold front which is roughly along the Natchez Trace
Parkway as of late afternoon. The main concerns with the broken line
of storms will continue to be for damaging winds/hail given veered
and marginal low level shear. While the severe weather potential
should end early this evening, other non-severe storms may develop
later in the evening when additional upstream shortwave energy
currently over the ArkLaTex region moves into the ArkLaMiss.
Otherwise, expect a cold advection pattern to set up over the
forecast area with widespread stratus and gusty northwest winds
helping to keep temperatures from climbing much out of the 50s
during the day Sunday, especially in northeast portions of the area
where low clouds should linger the most. /EC/

Sunday night through Friday,

Clouds will decrease from the west on Sunday night. Lows Sunday
night will be around 5 to 10 degrees below normal with lows in the
mid to upper 40s. High pressure will build into the region from
the west along with zonal flow aloft. High pressure will shift to
the east as low level return flow will bring the region a gradual
warming trend during the work week. Nightly lows will push back to
the upper 60s and lower 70s by Thursday night into Friday night.
Daily highs will push back into the middle to upper 80s. Rain
chances will also develop by Wednesday through Friday as several
fronts push into the forecast area from the west.

Looking ahead, a stronger system will push into the region over
the weekend with precipitable water over two inches. The ECMWF
and GFS try to hint at some heavy rain potential given the
amplified trough-to-ridge long wave pattern and anomalous
moisture helping to focus several mesoscale convective systems
over the forecast area. The global models emphasize the heavy
rain potential mainly across the delta region. There also looks
like some strong to severe storm potential given the strong wind
shear that should accompany this set-up. /17/

&&

.AVIATION...
18Z TAF discussion:
The primary concerns for aviation interests will be any +TSRA
along/ahead of the cold front pushing across the forecast area
this afternoon/early evening, followed by IFR category post-
frontal stratus for tonight into Sunday morning along with gusty
northwest surface winds. Expect ceilings to improve gradually
Sunday, reaching MVFR category at all sites after 15 UTC and
perhaps up to VFR category late Sunday. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       52  62  48  76 /  26   9   0   0
Meridian      55  63  49  77 /  40  14   0   0
Vicksburg     52  65  48  76 /  21   7   0   0
Hattiesburg   58  67  48  79 /  55  12   0   0
Natchez       53  64  47  76 /  32   6   0   0
Greenville    52  65  49  76 /  20   7   0   0
Greenwood     52  63  48  75 /  20   8   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Apr 22, 4:12 PM CDT, 2 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
412 PM CDT Sat Apr 22 2017

ARZ074-075-LAZ007>009-015-016-023-024-MSZ018-019-025>027-034-035-
040-041-232115-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Bolivar-Sunflower-Leflore-
Grenada-Carroll-Washington-Humphreys-Issaquena-Sharkey-
412 PM CDT Sat Apr 22 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Sunday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

LAZ025-026-MSZ028>033-036>039-042>063-232115-
Tensas-Concordia-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-
Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale-
Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-
412 PM CDT Sat Apr 22 2017

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, south central Mississippi, and southwest
Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Through the remainder of this afternoon

A few severe storms will be possible through late this afternoon.
The main concern will be for wind gusts up to 60 mph and quarter
size hail. Expect storms to move east of the area early this
evening.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

MSZ064>066-072>074-232115-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
412 PM CDT Sat Apr 22 2017

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Through the remainder of this afternoon into early
evening

Thunderstorms will be possible through early evening, with one or
two storms perhaps becoming severe and capable of producing brief
wind gusts up to 60 mph and hail up to quarter size.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Apr 22, 6:09 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
609 PM CDT SAT APR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      1 SE MERIDIAN           32.37N 88.71W
04/22/2017                   LAUDERDALE         MS   EMERGENCY MNGR

            FLOODING OCCURRING IN DOWNTOWN MERIDIAN,
            INCLUDING ON 14TH STREET. SOME CARS ARE
            STALLED.

&&
Local storm report, Apr 22, 6:11 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
611 PM CDT SAT APR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             2 ENE MERIDIAN          32.39N 88.68W
04/22/2017  E0.88 INCH       LAUDERDALE         MS   EMERGENCY MNGR

            NICKEL SIZED HAIL OCCURRED AT HIGHWAY 39 N
            AND 33RD STREET.

&&

JC
Special weather statement, Apr 22, 6:13 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
613 PM CDT SAT APR 22 2017

MSZ049-050-055-056-230000-
Smith MS-Scott MS-Rankin MS-Simpson MS-
613 PM CDT SAT APR 22 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RANKIN...SIMPSON...
SOUTHWESTERN SMITH AND SOUTHWESTERN SCOTT COUNTIES UNTIL 700 PM
CDT...

At 613 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near White Oak to near Harrisville.
Movement was southeast at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  White Oak around 620 PM CDT.
  Mendenhall around 635 PM CDT.
  Pinola and Raleigh around 640 PM CDT.
  Shivers around 645 PM CDT.
  Center Ridge around 650 PM CDT.

Other locations impacted by these storms include Polkville, D'Lo,
Mize, Braxton and Puckett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3205 9021 3211 9022 3219 8993 3233 8971
      3191 8937 3177 8975 3176 9001
TIME...MOT...LOC 2313Z 320DEG 25KT 3215 8968 3202 9010

DC
Local storm report, Apr 22, 6:16 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
616 PM CDT SAT APR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             2 W RIDGELAND           32.42N 90.16W
04/22/2017  M1.00 INCH       MADISON            MS   PUBLIC

            REPORT RECEIVED VIA MPING.

&&

DL
Special weather statement, Apr 22, 6:32 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Jackson MS
632 PM CDT SAT APR 22 2017

MSZ052-222345-
Lauderdale MS-
632 PM CDT SAT APR 22 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAUDERDALE COUNTY
UNTIL 645 PM CDT...

At 632 PM CDT, Meteorologists were tracking a strong thunderstorm
near Alamucha, or 11 miles southwest of Cuba, moving east at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

This storm will remain over mainly rural areas of southeastern
Lauderdale County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3226 8843 3223 8843 3222 8858 3223 8862
      3245 8853 3243 8841
TIME...MOT...LOC 2332Z 276DEG 32KT 3229 8846

DC
Special weather statement, Apr 22, 6:37 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Jackson MS
637 PM CDT SAT APR 22 2017

MSZ062-063-230015-
Lawrence MS-Lincoln MS-
637 PM CDT SAT APR 22 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN LINCOLN AND CENTRAL
LAWRENCE COUNTIES UNTIL 715 PM CDT...

At 637 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles southwest of Sontag, or 7 miles east of Brookhaven, moving east
at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Sontag around 655 PM CDT.
  Monticello, Wanilla and Oma around 705 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3141 9041 3164 9052 3170 9031 3170 9026
      3172 9024 3173 9021 3173 9019 3174 9018
      3176 9012 3175 9010 3151 8997
TIME...MOT...LOC 2337Z 258DEG 21KT 3160 9032

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 2:37 PM CDTSpecial Weather StatementJANHumphreys23 min
Apr 22, 2:59 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo46 min
Apr 22, 3:17 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison43 min
Apr 22, 3:38 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo21 min
Apr 22, 3:55 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba50 min
Apr 22, 4:00 PM CDTSpecial Weather StatementJANYazoo45 min
Apr 22, 4:07 PM CDTSpecial Weather StatementJANLowndes23 min
Apr 22, 4:16 PM CDTSpecial Weather StatementJANMadison44 min
Apr 22, 4:28 PM CDTSpecial Weather StatementJANNeshoba47 min
Apr 22, 4:41 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton49 min
Apr 22, 4:57 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin40 min
Apr 22, 5:06 PM CDTSpecial Weather StatementJANKemper39 min
Apr 22, 5:20 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale40 min
Apr 22, 5:36 PM CDTSpecial Weather StatementJANCopiah39 min
Apr 22, 5:52 PM CDTSevere Thunderstorm WarningJANLauderdale38 min
Apr 22, 6:07 PM CDTFlash Flood WarningJANLauderdale3 hr
Apr 22, 6:13 PM CDTSpecial Weather StatementJANSimpson, Smith47 min
Apr 22, 6:18 PM CDTSevere Thunderstorm WarningJANClarke27 min
Apr 22, 6:32 PM CDTSpecial Weather StatementJANLauderdale13 min
Apr 22, 6:37 PM CDTSpecial Weather StatementJANLawrence, Lincoln38 min
Apr 22, 6:52 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln38 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.